# SDR CA150727025

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 68,657 hours
- Engine: Allsn 501D13H
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 68,596 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING SKIN CRACK DETECTED DURING MMSR179-057-011-012, EXTERNAL HFEC.
